Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 289387, 7 pages
http://dx.doi.org/10.1155/2015/289387
Research Article

On Generalized Fractional Kinetic Equations Involving Generalized Bessel Function of the First Kind

1Department of Mathematics & Statistics, J. N. Vyas University, Jodhpur 342001, India
2Department of Basic Sciences (Mathematics), College of Technology and Engineering, M. P. University of Agriculture and Technology, Udaipur, Rajasthan 313001, India
3Department of Mathematical Engineering, Yildiz Technical University, Davutpasa, 34210 Istanbul, Turkey
4Institute for Groundwater Studies, University of the Free State, Bloemfontein 9300, South Africa

Received 18 July 2014; Revised 1 September 2014; Accepted 2 September 2014

Academic Editor: Hossein Jafari

Copyright © 2015 Dinesh Kumar et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dinesh Kumar, S. D. Purohit, A. Secer, and A. Atangana, “On Generalized Fractional Kinetic Equations Involving Generalized Bessel Function of the First Kind,” Mathematical Problems in Engineering, vol. 2015, Article ID 289387, 7 pages, 2015. https://doi.org/10.1155/2015/289387.